# SDR SWAA990015

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: D4834PD4574P
- Condition: Dirty
- Location: Wheel Well
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE LIGHT CAME ON DURING CLIMBOUT.  LOWERED GEAR, LIGHT WENT OUT.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  CLEANED CONNECTOR D4834P AND D4574P, OPS CHECKED GOOD PER M/M.
